# SDR WTAA950318

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 12039829011
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FAT - CREW REPORTED GREEN HYDRAULIC SYSTEM CONTENT LEVEL DROPPING AFTER DEPARTURE FROM STATION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE FOUND AND REPAIRED CHAFED HYDRAULIC LINE IN LEFT NACELLE WHEEL WELL.  HYDRAULIC SYSTEM LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
